# SDR 9625129856

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Engine: Pwa JT8D17
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Nose Dome
- Part number: 5910297501
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AS POWER WAS APPLIED FOR TAKEOFF LEFT ENGINE EPR INDICATION WAS ABNORMALLY HIGH.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED LEFT ENGINE NOSE DOME AND EPR TRANSMITTER.  RAN ENGINES TO TAKEOFF AND PART POWER SETTINGS, ALL INDICATIONS WERE NORMAL.
